Követés
Andrej Dujella
Andrej Dujella
Department of Mathematics, Faculty of Science, University of Zagreb, Croatia
E-mail megerősítve itt: math.pmf.unizg.hr - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
A generalization of a theorem of Baker and Davenport
A Dujella, A Petho
Quarterly Journal of Mathematics 49 (195), 291-306, 1998
5641998
There are only finitely many Diophantine quintuples
A Dujella
Journal fur die Reine und Angewandte Mathematik 566, 183-214, 2004
2702004
Continued fractions and RSA with small secret exponent
A Dujella
Tatra Mt. Math. Publ. 29, 101-112, 2004
1062004
Generalization of a problem of Diophantus
A Dujella
Acta Arithmetica 65 (1), 15-27, 1993
1061993
An absolute bound for the size of Diophantine m-tuples
A Dujella
Journal of Number Theory 89 (1), 126-150, 2001
1002001
Uvod u teoriju brojeva
A Dujella
PMF-Matematički odjel, Sveučiliąte u Zagrebu (skripta), 2009
97*2009
The problem of the extension of a parametric family of Diophantine triples
A Dujella
Publ. Math. Debrecen 51 (3-4), 311-322, 1997
941997
What is ... a Diophantine m-tuple?
A Dujella
Notices of the American Mathematical Society 63 (7), 772-774, 2016
84*2016
A proof of the Hoggatt-Bergum conjecture
A Dujella
Proceedings of the American Mathematical Society 127 (7), 1999
781999
On the size of Diophantine m-tuples
A Dujella
Math. Proc. Cambridge Philos. Soc. 132, 23-33, 2002
772002
High rank elliptic curves with prescribed torsion
A Dujella
https://web.math.pmf.unizg.hr/~duje/tors/tors.html, 2009
752009
On the family of Diophantine triples {k - 1, k + 1, 16 k^3 - 4 k}
Y Bugeaud, A Dujella, M Mignotte
Glasgow Mathematical Journal 49 (2), 333-344, 2007
702007
On Diophantine quintuples
A Dujella
Acta Arithmetica 81, 69-79, 1997
701997
Complete solution of a problem of Diophantus and Euler
A Dujella, C Fuchs
Journal of the London Mathematical Society 71 (1), 33-52, 2005
662005
Effective solution of the D(-1)-quadruple conjecture
A Dujella, A Filipin, C Fuchs
Acta Arithmetica 128, 319-338, 2007
592007
Kriptografija
A Dujella, M Maretić
Priručnik za studente Prirodoslovno-matematičkog fakulteta, 2007
562007
The problem of Diophantus and Davenport for Gaussian integer
A Dujella
Glasnik Matematicki 32, 1-10, 1997
531997
Diophantine m-tuples and elliptic curves
A Dujella
Journal de théorie des nombres de Bordeaux 13 (1), 111-124, 2001
522001
Teorija brojeva
A Dujella
©kolska knjiga, Zagreb, 2019
512019
A family of quartic Thue inequalities
A Dujella, B Jadrijevic
Acta Arithmetica 111 (1), 61-76, 2004
492004
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20